# SDR ASAA0955487

- Difficulty date: May 4, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 8,332 hours, 2,453 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Open
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER ENG START AND POSITIONING GEN SWITCHES ON THE AMBER "ELEC" LIGHT REMAINED ON IN THE OVERHEAD PANEL.  "STAT INV INOP" SHOWS WITH BITE.  FOUND "INVERTER REMOTE" CIRCUIT BREAKER OPEN.  NO HISTORY.  RESET CIRCUIT BREAKER.  PERFORMED FIM 24 31 TASK 801 AND FIM 24 34 TASK 801.  RESET FAULT REF SAME.  OPS NORMAL STATIC INVERTER REF MM 24 34 21 400 801.
